# SDR 96ZZZX4405

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75RL
- Make and model: Beech B-60
- Aircraft serial: P390
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95110014129
- Condition: Cracked
- Location: Lt-Rt Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, THE WING TRAILING EDGE RIBS AND ATTACHING CLIPS AT STA'S 64, 74, AND 89 WERE FOUND CRACKED ON LEFT AND RIGHT WINGS.  SUBMITTER STATED IT APPEARED DURING REMOVAL THE RIBS WERE STRESSED TO OBTAIN PROPER ALIGNMENT.  THIS AREA IS DIFFICULT TO SEE WITH FLAPS INSTALLED, BUT NOT IMPOSSIBLE.  MOST CRACKS WERE AT THE NOTCH-OUT AREA FOR THE SKIN STIFFENER.
